I have been taking adderall for for about 4 months, (I am not sure if this began, before or after i started taking it) I have been having a problem with breaking out with what appears to be acne, and an uncontrolable urge to pick at it. It is becomming a problem for me and I am afraid of scaring. It happens on my face, and the upper part of my back. Has anyone experiance anything like this being on the adderall???
Please let your doctor know asap but from my experience its too much adderall you are taking the amphetamines in the adderall is what is making you feel like you have things on your face and back (paranoia). This is common if you are on too much adderall so please let your doc know.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2010 • 1 answer
Posted 5 Apr 2014 • 2 answers
Posted 6 Apr 2015 • 1 answer
Posted 12 May 2015 • 2 answers
Posted 19 days ago • 0 answers